RUS
ENG
Full version
JOURNALS
// Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
// Archive
Izv. IMI UdGU,
2012
Issue 1(39),
Pages
76–77
(Mi iimi35)
Control of aircraft in a problem of re-entry onto the flight plan
S. I. Kumkov
Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
Abstract:
Problem of an aircraft re-entry onto the given flight plan in an automated air traffic control system is considered. Algorithms for choosing the admissible check-point of the flight plan and elaboration of control of aircraft are proposed.
Keywords:
aircraft, flight plan, re-entry, admissible check-point, control.
UDC:
656.7.052 (075.8)
MSC:
90B99
Received:
01.02.2012
Fulltext:
PDF file (126 kB)
References
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025